Joel Spruck
Joel Spruck
Professor of Mathematics, Johns Hopkins University
Email verificata su math.jhu.edu
Titolo
Citata da
Citata da
Anno
Motion of level sets by mean curvature. I
LC Evans, J Spruck
Journal of Differential Geometry 33 (3), 635-681, 1991
16551991
Global and local behavior of positive solutions of nonlinear elliptic equations
B Gidas, J Spruck
Communications on Pure and Applied Mathematics 34 (4), 525-598, 1981
12211981
Asymptotic symmetry and local behavior of semilinear elliptic equations with critical Sobolev growth
LA Caffarelli, B Gidas, J Spruck
Communications on Pure and Applied Mathematics 42 (3), 271-297, 1989
11531989
A priori bounds for positive solutions of nonlinear elliptic equations
B Gidas, J Spruck
Communications in Partial Differential Equations 6 (8), 883-901, 1981
9121981
The Dirichlet problem for nonlinear second order elliptic equations, III: Functions of the eigenvalues of the Hessian
L Caffarelli, L Nirenberg, J Spruck
Acta Mathematica 155, 261-301, 1985
9071985
The dirichlet problem for nonlinear second‐order elliptic equations I. Monge‐ampégre equation
L Caffarelli, L Nirenberg, J Spruck
Communications on pure and applied mathematics 37 (3), 369-402, 1984
6261984
Sobolev and isoperimetric inequalities for Riemannian submanifolds
D Hoffman, J Spruck
Communications on Pure and Applied Mathematics 27 (6), 715-727, 1974
3871974
The dirichlet problem for nonlinear second‐order elliptic equations. II. Complex monge‐ampère, and uniformaly elliptic, equations
L Caffarelli, JJ Kohn, L Nirenberg, J Spruck
Communications on pure and applied mathematics 38 (2), 209-252, 1985
3671985
Motion of level sets by mean curvature. II
LC Evans, J Spruck
Transactions of the american mathematical society 330 (1), 321-332, 1992
3371992
Motion of level sets by mean curvature III
LC Evans, J Spruck
The Journal of Geometric Analysis 2 (2), 121-150, 1992
2281992
Convexity properties of solutions to some classical variational problems
LA Caffarelli, J Spruck
Communications in Partial Differential Equations 7 (11), 1337-1379, 1982
2151982
Motion of level sets by mean curvature IV
LC Evans, J Spruck
The Journal of Geometric Analysis 5 (1), 77-114, 1995
1591995
Nonlinear second‐order elliptic equations V. The dirichlet problem for weingarten hypersurfaces
L Caffarelli, L Nirenberg, J Spruck
Communications on pure and applied mathematics 41 (1), 47-70, 1988
1581988
Nonlinear second order elliptic equations IV. Starshaped compact Weingarten hypersurfaces
L Caffarelli, L Nirenberg, J Spruck
Current topics in partial differential equations, 1-26, 1986
1581986
The existence of non-topological solitons in the self-dual Chern-Simons theory
J Spruck, Y Yang
Communications in mathematical physics 149 (2), 361-376, 1992
1541992
Regularity in elliptic free boundary problems I
D Kinderlehrer, L Nirenberg, J Spruck
Journal d’Analyse Mathématique 34 (1), 86-119, 1978
1451978
Topological solutions in the self-dual Chern-Simons theory: existence and approximation
J Spruck, Y Yang
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 12 (1), 75-97, 1995
1431995
Boundary-value Problems on Sn for Surfaces of Constant Gauss Curvature
B Guan, J Spruck
Annals of Mathematics, 601-624, 1993
1321993
Interior gradient estimates and existence theorems for constant mean curvature graphs in Mn× R
J Spruck
Pure and Applied Mathematics Quarterly 3 (3), 785-800, 2007
962007
Existence and regularity of a capillary surface with prescribed contact angle
L Simon, J Spruck
Archive for Rational Mechanics and Analysis 61 (1), 19-34, 1976
911976
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20